Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The $D(2)$ property for $D_8$

W H Mannan

Algebraic & Geometric Topology 7 (2007) 517–528
Bibliography
1 A Adem, R J Milgram, Cohomology of finite groups, Grundlehren series 309, Springer (1994) MR1317096
2 F E A Johnson, Explicit homotopy equivalences in dimension two, Math. Proc. Cambridge Philos. Soc. 133 (2002) 411 MR1919714
3 F E A Johnson, Stable modules and the $D(2)$–problem, London Mathematical Society Lecture Note Series 301, Cambridge University Press (2003) MR2012779
4 R G Swan, Torsion free cancellation over orders, Illinois J. Math. 32 (1988) 329 MR947032
5 C T C Wall, Finiteness conditions for CW–complexes, Ann. of Math. (2) 81 (1965) 56 MR0171284